Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of indecomposable connected sets


Author: Mary Ellen Rudin
Journal: Proc. Amer. Math. Soc. 8 (1957), 1152-1157
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0091446-7
MathSciNet review: 0091446
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul M. Swingle, The closure of types of connected sets, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 178-185. MR 0039992 (12:627e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0091446-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society